# SDR QR9R20220809001

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724269812
- Aircraft time: 2,070 hours
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 330000611
- Part serial: 59359A1
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CONDUCTING FIRE SYSTEM TEST ON #2 ENG, THE FIRE BOTTLE DISCHARGED WHEN THE TEST SWITCH WAS RETURNED TO THE MIDDLE POSITION FROM THE TEST POSITION. REMOVED AND REPLACED FIRE EXTINGUISHER IAW AMM 26-21-00, 4-1.
